# SDR DXTA2010071204147

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 4,659 hours, 3,213 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: M3902957357
- Condition: Damaged
- Location: Mlg
- Part time: 3,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE & DESCENT, MLG UNLOCK ANNUNCIATOR ILLUMINATED ON & OFF IN TURBULENCE.  CYCLED MLG APPLYING FREEZE SPRAY TO UPLOCK SWITCH.  NO DEFECTS NOTED.  CHECKED RIGGING. RIG CHECK GOOD. OHM CHECKED NOSE UPLOCK SWITCH. RESISTANCE .002 ACROSS ALL CONTACTS. CHECKED RT MLG UPLOCK SWITCH, FOUND FLUCTUATING RESISTANCE UP TO 4 OHMS. CHECKED LT MLG UPLOCK, SWITCH DEPRESSED, OHM FLUCTUATES UP TO 12 OHMS. REMOVED LT UPLOCK SWITCH. PINNED NEW HARNESS & INSTALLED.  PERFORMED RIG CHECK IAW MM 32-60-00. OPS & RIG CHECK GOOD.  REMOVED RT UPLOCK SWITCH.  WIRED NEW SWITCH.  SOCKET WILL NOT LOCK ON CONNECTOR.  REMOVED & INSTALLED NEW CONNECTOR & INSTALLED RT UPLOCK SWITCH & RIGGED. PERFORMED SEVERAL SWINGS. MLG OPS CHECK GOOD
